# SDR DHL200071759D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, NR 5 FLAP TRACK MOVEABLE FAIRING FWD END IS CRACKED.  CUTOUT DAMAGED AREA ON NR 5 FLAP TRACK FAIRING PER B727 SRM 51-10-1.  INSTALLED REPAIR DOUBLER ON FWD END OF FAIRING PER B727 SRM 51-40-2.  REF: N/R 2848.
